MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2016-217407

Медицинская библиотека · BMJ case reports · 2016

Pancytopenia associated with levetiracetam in an epileptic woman.

García Carretero Rafael, Romero Brugera Marta, Olid-Velilla Monica, Salamanca-Ramirez Inmaculada

Клинический случайСтатьяПеревод в очереди

Аннотация

Haematological toxicity due to antiepileptic drugs is uncommon, but the increased risk of aplastic anaemia has been reported. Few case reports have been published regarding pancytopenia associated with levetiracetam treatment, and its intrinsic pathogenesis is still unknown. We describe the case of a woman aged 77 years who presented with abdominal pain and loss of appetite. She had been taking valproic acid, due to a previous episode of epileptic seizures, and presented with drowsiness and dizziness. Valproate was discontinued and therapy with levetiracetam was initiated. 2 days later, we observed severe anaemia, leucopenia and thrombocytopenia, which were attributed to levetiracetam. Although she recovered soon after the treatment was discontinued, it took 2 weeks for cell counts to return to normal.

Для цитирования: García Carretero Rafael, Romero Brugera Marta, Olid-Velilla Monica, Salamanca-Ramirez Inmaculada. Pancytopenia associated with levetiracetam in an epileptic woman.. BMJ case reports. 2016. DOI: 10.1136/bcr-2016-217407.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.